# SDR UIEA2020012100106

- Difficulty date: January 20, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,309 hours, 19,901 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Bleed System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG BLEED OFF EICAS MESSAGE AFTER START.   PERFORMED NR 1 AND 2 ENG RUNS IAW AMM 71-00-00.   LT BLEED OPS CHECKED IAW AMM 36-11-00, ALL OPS CHECKED GOOD.
